# SDR USAA2012081500004

- Difficulty date: August 14, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 56,984 hours, 37,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT SIGN COVER BELOW SEAT 11C MISSING.  MAINTENANCE REPLACED EMERGENCY EXIT SIGN COVER AT 11C PER AMM 33-51-02-501.
